# SDR DXTA2025120505941

- Difficulty date: December 2, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000133
- Aircraft time: 1,087 hours, 657 cycles
- System (JASC): 2612 · Fire Detection
- Part: Test Switch
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LIGHT. A SMALL LIGHT IN THE LOWER LEFT CORNER OF THE L ENG FIRE LIGHT APPEARED IN CRUISE FLIGHT. IT STAYED ILLUMINATED FOR ABOUT 1/2 HOUR BEFORE FADING OUT. WE RAN THE ENGINE FIRE TEST. NO CHANGES. NO SIGNS OF FIRE OR ENGINE ISSUES WERE NOTED DURING THE FLIGHT.   INSTALLED NEW CUSTOMER SUPPLIED SWITCH ASSEMBLY P/N:46863-203 AS REQ. C/W OPS CHECK WITH NO DEFECTS NOTED AT THIS TIME. IAW CE 700 MM CH 26-20-00
